Differential boundary value problems for first-order elliptic systems on Riemann surfaces
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1725-1736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a8,
author = {I. A. Bikchantaev},
title = {Differential boundary value problems for first-order elliptic systems on {Riemann} surfaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1725--1736},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a8/}
}
I. A. Bikchantaev. Differential boundary value problems for first-order elliptic systems on Riemann surfaces. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1725-1736. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a8/